# SDR CALA2025111811300

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 28,890 hours, 10,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT THE 2L EMERGENCY SLIDE PLASTIC COVER IS LOOSE AND THE SLIDE HANGS TOO LOW.   INSPECTED BOTH AFT DOOR SLIDES, NO DEFECTS NOTED, SLIDE COVERS INTACT. CHECKED TORQUE AND FOUND MOUNT HARDWARE SECURE. IAW AMM 25-66-01. OK FOR SVC.
